Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 124, NWS Atlanta, GA

June 15, 2022Jasper County, Jones County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 6:45 PM EDT for Jasper County, Jones County, Monroe County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 6:45 PM EDT (22:45 UTC)
Expired
Jun 15, 2022, 7:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, GA, Jones County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:52 PM EDTTSTM WND DMG3 N Jarrell Plantation, GAMULTIPLE TREES REPORTED DOWN ALONG ROUND OAK - JULIETTE RD IN THE PIEDMONT NATIONAL WILDLIFE REFUGE, WITH MULTIPLE SECONDARY ROADS CLOSED DUE TO DEBRIS ON THE ROADWAYS. SEVERAL OF THE TREES WERE SNAPPED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1749 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

831 
WUUS52 KFFC 152245
SVRFFC
GAC159-169-207-152330-
/O.NEW.KFFC.SV.W.0124.220615T2245Z-220615T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
645 PM EDT Wed Jun 15 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Monroe County in central Georgia...
  Northern Jones County in central Georgia...
  Southeastern Jasper County in central Georgia...

* Until 730 PM EDT.

* At 645 PM EDT, a severe thunderstorm was located over Round Oak, or
  9 miles northwest of Gray, moving west at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Forsyth, Bradley, Bolingbroke, Wayside, Hillsboro, Dames Ferry,
  Berner, Round Oak, Juliette, Plant Scherer and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3313 8400 3323 8355 3321 8354 3317 8355
      3317 8352 3307 8346 3289 8387
TIME...MOT...LOC 2245Z 071DEG 20KT 3311 8364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
050 
WWUS52 KFFC 152313
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
713 PM EDT Wed Jun 15 2022

GAC159-169-207-152330-
/O.CON.KFFC.SV.W.0124.000000T0000Z-220615T2330Z/
Monroe GA-Jones GA-Jasper GA-
713 PM EDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL MONROE...NORTHWESTERN JONES AND SOUTH CENTRAL JASPER
COUNTIES...

At 713 PM EDT, a severe thunderstorm was located over Plant Scherer,
or 7 miles east of Forsyth, moving west at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Forsyth, Berner, Juliette and Plant Scherer. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3313 8400 3319 8373 3302 8376 3297 8391
TIME...MOT...LOC 2313Z 071DEG 20KT 3306 8382 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 15, 3:30 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Wed Jun 15 2022

...Hot and stormy Conditions to persist through the evening...

.SHORT TERM /Tonight through Thursday Night/...

The environment across north and central Georgia today is supportive
of yet another evening of active weather. Almost all of the FA is
outlooked in a Slight Risk today, with the remaining northern
counties covered by a Marginal Risk. Shear is effectively
negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE
present across the CWA. Much like yesterday, CAMs begin CI with
patchy clusters that eventually amalgamate into a southwestward-
moving cold pool-driven complex. Given the later start and hotter
temperatures thanks to less cloud debris, it is likely that showers
and storms will persist well into the evening. With DCAPE on the
order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts
aided by strong, waterloaded downdrafts are the primary hazard in
the strongest storms that form. Mid-level lapse rates are steeper
today, and given fairly explosive values of CAPE, isolated large
hail is not out of the question on the strongest upward pulses.

Starting to see showers pop across areas south of I-20, but a stout
cap present on the 12Z sounding prevented mid-morning storms from
materializing. Given clearer conditions and later CI, Excessive Heat
Warning and Heat Advisory criteria have been met across the area.
The most recent MCN METAR produces a heat index value of 112
(101/73), and hot conditions will persist through the afternoon.
Uncertainty remains on coverage of convection as far as relief from
the dangerous heat, but as the cold pool moves through later today,
temperatures and dewpoints will become more bearable (briefly).

Temperatures tomorrow should be slightly cooler (though is it really
wise to call 97 vs. 100 cool?) thanks to a shift to predominantly
NE-ly winds, but maximum apparent Ts still surge well into the
triple digits thanks to a stagnant airmass under a fairly strong
high. A pre-emptive Heat Advisory has been issued for all counties
aside from the NE GA terrain tomorrow, valid from 15-00Z.

96

.LONG TERM /Friday through Wednesday/...

Mid level high pressure that is currently centered across the TN
valley will retrograde westward through the extended period. By
Friday or early Saturday, the high center has shifted to the center
of the country with a broad longwave trough just off the east coast.
The CWA will once again be in active northerly flow aloft for the
weekend into early next week.

At the surface, a frontal boundary will move south across the CWA on
Friday into early Saturday. High pressure will build in behind this
front and remain in place through early next week. The front could
potentially help organize convection, especially with copious
surface instability and steep lapse rates. Went slightly above the
blend for pops for Friday afternoon.

Friday looks to be another very hot day, with heat indices
potentially approaching 110 degrees along and south of the I-20
corridor during the afternoon. A brief respite from the humid
conditions are anticipated for Sunday into Monday, but heat indices
start creeping up towards 100+ by Tuesday.

NListemaa

&&

.AVIATION...
18Z Update...

Overall VFR conditions expected through the period aside from
tstorm development this afternoon. Best timing looks to be 19-21Z
for first instances of VCSH, with TSRA possible at TAF sites
between 20 and 01Z. Damaging winds possible so have incl gusts in
TEMPO groups. BKN high cigs are likely to linger well through the
night before a FEW-SCT050 cu field develops tomorrow. Need to
monitor potential for vsby restrictions due to FG tomorrow
morning, but depends on where storms set up. Winds may bobble this
the afternoon, but will avg NE-ly through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence potential vsby restrictions, tstorm timing.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  74  98 /  30  20  10  30
Atlanta         74  96  75  97 /  50  20  20  30
Blairsville     68  91  70  91 /  20  30  30  30
Cartersville    72  97  74  96 /  50  20  20  30
Columbus        74  97  75  99 /  50  20  20  30
Gainesville     73  96  75  96 /  30  20  20  30
Macon           73  98  72  99 /  40  20  10  30
Rome            72  98  75  97 /  40  20  20  30
Peachtree City  72  96  73  98 /  40  20  20  30
Vidalia         76  97  72 100 /  30  10  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 8 PM EDT this evening for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Greene...Hancock...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe...
Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach...
Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Walton...Warren...
Washington...Wheeler...Wilcox...Wilkes...Wilkinson.

Heat Advisory from 11 AM to 8 PM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

Heat Advisory until 8 PM EDT this evening for the following
zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin...
Marion...Meriwether...Murray...Muscogee...North Fulton...
Paulding...Pickens...Pike...Polk...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Troup...Walker...
Webster...White...Whitfield.

&&

SHORT TERM...96
LONG TERM....NListemaa
AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1025 AM EDT Wed Jun 15 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1025 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory has been issued for most of north and all of central
Georgia this evening with afternoon heat index values between 100
and 110 degrees expected.

In addition, an Excessive Heat Warning has been issued for
portions of east and east-central Georgia through this evening
with afternoon heat index values between 105 and 115 degrees
expected.

Scattered strong to isolated severe storms are also likely across
portions of north and central Georgia today. The primary severe
hazards would be damaging wind gusts and large hail. In addition,
storms could also produce frequent lightning and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
through Friday.

Scattered thunderstorms are possible Thursday, primarily during
the afternoon and evening, and isolated thunderstorms will then
be possible on Friday. Isolated strong to severe storms cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time but spotters are
encouraged to report any wind damage or hail reports to the National
Weather Service office in Peachtree City.

In the hours before

Special weather statement, Jun 15, 6:21 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Wed Jun 15 2022

GAZ052-053-067-152245-
Coweta GA-Heard GA-Meriwether GA-
621 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northwestern
Meriwether, northeastern Heard and southwestern Coweta Counties
through 645 PM EDT...

At 620 PM EDT, a strong thunderstorm was near Powers Crossroads, or 7
miles southwest of Newnan, moving south at 15 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Franklin, Grantville, Lone Oak, East Newnan, Corinth, Powers
Crossroads and Handy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3342 8498 3336 8477 3317 8480 3319 8486
      3321 8487 3321 8486 3322 8486 3323 8487
      3322 8495 3327 8509
TIME...MOT...LOC 2220Z 019DEG 13KT 3332 8491

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 15, 6:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             3 SE PEACHTREE CITY     33.37N  84.55W
06/15/2022  M1.00 INCH       FAYETTE            GA   NWS EMPLOYEE

            1 INCH HAIL OBSERVED AT BALMORAL VILLAGE NEAR S
            PEACHTREE PKWY.

&&

EVENT NUMBER FFC2200534

KING
Special weather statement, Jun 15, 6:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Wed Jun 15 2022

GAZ078-089-152300-
Harris GA-Muscogee GA-
632 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of central Muscogee and
central Harris Counties through 700 PM EDT...

At 631 PM EDT, a strong thunderstorm was over Hamilton, moving
southwest at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hamilton, Pine Mountain, Ellerslie, Flat Rock, F.d. Roosevelt State
Park, Midland, Cataula, Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3286 8480 3275 8475 3242 8485 3277 8505
TIME...MOT...LOC 2231Z 058DEG 17KT 3276 8483

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 6:41 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 PM EDT Wed Jun 15 2022

GAZ033-044-045-055-152315-
North Fulton GA-Clayton GA-DeKalb GA-South Fulton GA-
641 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southwestern DeKalb,
south central Fulton and northwestern Clayton Counties through 715 PM
EDT...

At 641 PM EDT, a strong thunderstorm was over Lakewood Park, or near
Atlanta, moving west at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, College Park, Hapeville,
Grant Park-Zoo Atlanta, Hartsfield-Jackson Airport, Candler-Mcafee,
Belvedere Park, West End, Sweet Auburn, Turner Field, Kirkwood,
Lakewood Park, Conley, East Lake, Gresham Park, Little Five Points
and Panthersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3377 8444 3376 8428 3365 8427 3365 8428
      3364 8428 3364 8427 3363 8427 3363 8445
TIME...MOT...LOC 2241Z 078DEG 8KT 3370 8436

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 6:43 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
643 PM EDT Wed Jun 15 2022

GAZ042>044-053-152315-
Douglas GA-Coweta GA-Carroll GA-South Fulton GA-
643 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas, north central Coweta and southwestern
Fulton Counties through 715 PM EDT...

At 643 PM EDT, a strong thunderstorm was over Chattahoochee Hills, or
11 miles north of Newnan, moving west at 20 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Palmetto, Whitesburg, Chattahoochee Hills, Dunaway Gardens, Plant
Yates, Byers Crossroads, Hannah, Roscoe and Fairplay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3363 8465 3348 8467 3346 8494 3367 8491
TIME...MOT...LOC 2243Z 090DEG 17KT 3354 8477

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 15, 6:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             3 SSW PEACHTREE CITY    33.36N  84.60W
06/15/2022  E1.00 INCH       COWETA             GA   PUBLIC

            1 INCH HAIL OBSERVED ON MACINTOSH ESTATES CT.

&&

EVENT NUMBER FFC2200535

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:50 AM EDTExcessive Heat WarningFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more16 hr
Jun 15, 2:51 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more29 hr
Jun 15, 4:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 15, 4:53 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 15, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jun 15, 5:02 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jun 15, 5:12 PM EDTSpecial Weather StatementFFCDouglas33 min
Jun 15, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 15, 5:17 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 15, 5:19 PM EDTSevere Thunderstorm WarningFFCStewart41 min
Jun 15, 5:22 PM EDTSpecial Weather StatementFFCTalbot38 min
Jun 15, 5:24 PM EDTSpecial Weather StatementFFCPutnam36 min
Jun 15, 5:29 PM EDTSpecial Weather StatementFFCHouston31 min
Jun 15, 5:31 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler44 min
Jun 15, 5:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Jun 15, 5:37 PM EDTSpecial Weather StatementFFCFayette23 min
Jun 15, 5:40 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 15, 5:42 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 15, 5:47 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot24 min
Jun 15, 5:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry43 min
Jun 15, 5:49 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Jun 15, 5:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Jun 15, 5:52 PM EDTSpecial Weather StatementFFCDouglas23 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Putnam44 min
Jun 15, 6:03 PM EDTSpecial Weather StatementFFCHouston27 min
Jun 15, 6:04 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette41 min
Jun 15, 6:06 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 15, 6:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 15, 6:13 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jun 15, 6:17 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach, Taylor43 min
Jun 15, 6:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 15, 6:32 PM EDTSpecial Weather StatementFFCHarris, Muscogee28 min
Jun 15, 6:41 PM EDTSpecial Weather StatementFFCFulton34 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCCoweta49 min
Jun 15, 6:43 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 15, 6:48 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee42 min
Jun 15, 6:51 PM EDTSevere Thunderstorm WarningFFCSpalding39 min
Jun 15, 6:52 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton38 min
Jun 15, 6:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Macon, Peach, Taylor52 min
Jun 15, 6:56 PM EDTSpecial Weather StatementFFCPulaski34 min
Jun 15, 6:58 PM EDTSpecial Weather StatementFFCCobb32 min
Jun 15, 7:00 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 15, 7:02 PM EDTSpecial Weather StatementFFCMurray28 min
Jun 15, 7:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 15, 7:05 PM EDTSevere Thunderstorm WarningFFCCoweta, Troup40 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson38 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe25 min
Jun 15, 7:21 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard39 min
Jun 15, 7:22 PM EDTSevere Thunderstorm WarningFFCTaylor23 min
Jun 15, 7:24 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 15, 7:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Jun 15, 7:33 PM EDTSevere Thunderstorm WarningFFCButts, Coweta, Fayette, Henry, Lamar, Meriwether and 3 more42 min
Jun 15, 7:35 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 15, 7:36 PM EDTSpecial Weather StatementFFCBartow24 min
Jun 15, 7:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 15, 7:41 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor38 min
Jun 15, 7:52 PM EDTSpecial Weather StatementFFCHenry38 min
Jun 15, 7:56 PM EDTSpecial Weather StatementFFCHeard34 min
Jun 15, 7:56 PM EDTSpecial Weather StatementFFCPolk34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.